| Model Number |
ZCT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explant date: if explanted, give date: not applicable as there is no indication that the lens was explanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was implanted in a patient's eye on (b)(6) 2017, and it was noticed rotated from 40 degrees to 105 degrees counter clockwise one day post-op.The axial length was average (23.93) and the hwtw (horizontal white to white) was 11.78.Reportedly, the lens was repositioned without problems on (b)(6) 2017.The patient was reported doing great, 20/25 and happy.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.